# SDR ASAA2014021906878

- Difficulty date: February 19, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 44,641 hours, 19,820 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141A61503
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 FORWARD ENTRY DOOR SKIN DAMAGED AT LOWER HINGE CUTOUT.  ACFT GROUNDED, SKIN REPAIRED IAW SRM 52-10-01-2R, REPAIR 5.
